Skip to main content

Research Repository

Advanced Search

On a Hyperbolic Equation for the Rayleigh Wave

Kaplunov, J. D.; Prikazchikov, D. A.; Sabirova, R. F.


R. F. Sabirova


A 1D hyperbolic equation is derived for the Rayleigh wave induced by prescribed surface loading. The wave operator turns out to be independent of the vertical coordinate, which appears only in the right hand side of the equation as a parameter within the pseudo-differential operator acting on the given load. It is shown that in case of the classical 2D Lamb problem this operator causes smoothening of the surface concentrated impulse as the depth increases. The suggested formulation enables revealing of the peculiarities of surface elastic wave.

Journal Article Type Article
Acceptance Date Jul 26, 2022
Online Publication Date Mar 24, 2023
Publication Date Mar 24, 2023
Deposit Date Jun 5, 2023
Print ISSN 1028-3358
Electronic ISSN 1562-6903
Publisher MAIK Nauka/Interperiodica
Peer Reviewed Peer Reviewed
Volume 67
Issue 10
Pages 424-427
Keywords Rayleigh wave; hyperbolic equation; pseudo-differential operator; Lamb problem